Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS Milwaukee, WI

January 23, 2016

NWS Milwaukee, WI issued this small craft advisory at Jan 23, 2016, 3:28 AM CST. It took effect at Jan 23, 2016, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 3:28 AM CST (09:28 UTC)
In effect from
Jan 23, 2016, 9:00 PM CST
Expired
Jan 24, 2016, 9:00 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

716 
WHUS73 KMKX 230928
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS EXPECTED TONIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE
AND LOW PRESSURE MOVING ACROSS THE NORTHERN GREAT LAKES WILL
RESULT IN GUSTY SOUTHWEST WINDS OVER THE NEAR SHORE WATERS TONIGHT
INTO SUNDAY MORNING. THE GUSTY WINDS WILL BE MOST PREVALENT OVER
THE ICE FREE AREAS OF THE NEAR SHORE WATERS AND TOWARDS THE OPEN
WATERS OF THE LAKE. 

LMZ643>646-231730-
/O.NEW.KMKX.SC.Y.0008.160124T0300Z-160124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SUNDAY. 

* WINDS: NORTH WINDS 5 TO 10 KNOTS TODAY WILL BACK TO THE
  SOUTHWEST AND INCREASE TO 15 TO 20 KNOTS TONIGHT WITH GUSTS TO
  25 KNOTS.  

* WAVES: WILL BUILD TO 2 TO 4 FEET IN ICE FREE AREAS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
4 follow-up statements
703 
WHUS73 KMKX 232137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS TONIGHT...

.AN INCREASING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE
AND LOW PRESSURE MOVING ACROSS THE NORTHERN GREAT LAKES WILL
RESULT IN GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS TONIGHT
INTO SUNDAY MORNING. THE GUSTY WINDS WILL BE MOST PREVALENT OVER
THE ICE FREE AREAS AND TOWARD THE OPEN WATERS OF THE LAKE.

LMZ643>646-240545-
/O.CON.KMKX.SC.Y.0008.160124T0300Z-160124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS THIS EVENING WILL INCREASE
  TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS OVERNIGHT.

* WAVES: WILL BUILD TO 2 TO 4 FEET IN ICE FREE AREAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
712 
WHUS73 KMKX 240329
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CST SAT JAN 23 2016

...GUSTY SOUTHWEST WINDS TONIGHT...

.AN INCREASING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE
AND LOW PRESSURE MOVING ACROSS THE NORTHERN GREAT LAKES WILL
RESULT IN GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS TONIGHT
INTO SUNDAY MORNING. THE GUSTY WINDS WILL BE MOST PREVALENT OVER
THE ICE FREE AREAS AND TOWARD THE OPEN WATERS OF THE LAKE.

LMZ643>646-241130-
/O.CON.KMKX.SC.Y.0008.000000T0000Z-160124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 PM CST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS THIS EVENING WILL 
  INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS OVERNIGHT. 

* WAVES: WILL BUILD TO 2 TO 3 FEET IN ICE FREE AREAS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
068 
WHUS73 KMKX 240930
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST SUN JAN 24 2016

...GUSTY SOUTHWEST WINDS DIMINISHING LATER THIS MORNING...

.GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THE EARLY MORNING
BEFORE DIMINISHING AS A PRESSURE GRADIENT WEAKENS OVER SOUTHERN
LAKE MICHIGAN. OCCASIONAL GUSTS TO 25 KNOTS ARE EXPECTED BEFORE
DIMINISHING. THE GUSTY WINDS WILL BE MOST PREVALENT OVER THE ICE
FREE AREAS AND TOWARD THE OPEN WATERS OF THE LAKE.

LMZ643>646-241500-
/O.CON.KMKX.SC.Y.0008.000000T0000Z-160124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 AM CST SUN JAN 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THROUGH MID-MORNING. 

* WAVES: ANYWHERE FROM 1 TO 4 FEET IN ICE FREE AREAS THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
408 
WHUS73 KMKX 241502
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 AM CST SUN JAN 24 2016

...WINDS HAVE EASED...

.SOUTHWEST WINDS HAVE LOWERED BELOW SMALL CRAFT LEVELS AND WILL
SLOWLY EASE THROUGH THE DAY. THEREFORE THE SMALL CRAFT ADVISORY
HAS BEEN ALLOWED TO EXPIRE.

LMZ643>646-241615-
/O.EXP.KMKX.SC.Y.0008.000000T0000Z-160124T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
902 AM CST SUN JAN 24 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 3:20 AM CST, 8 minutes earlier.

Area forecast discussion, Jan 23, 3:20 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CST SAT JAN 23 2016

.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.

KMKX AND KGRB RADARS CONTINUE TO SHOW DIMINISHING TREND OF SCT -SHSN
AND FLURRIES OVER THE NEAR SHORE WATERS APPROACHING SOUTHEAST AND
EAST CENTRAL WI.  EXPECT THIS DIMINISHING TREND TO CONTINUE AS DRIER
AIR CONTINUES TO ENTRAIN INTO LOW LEVEL CLOUD BEARING LAYER AND LOW
LEVEL WINDS FURTHER DIMINISH AS HIGH PRESSURE RIDGE APPROACHES. WILL
CARRY A FEW FLURRIES AND -SHSN FOR SEVERAL MORE HOURS BUT MAINLY
FLURRIES EXPECTED FOR AN HOUR OR TWO AFTER 12Z.  CLOUDS LIKELY TO BE
SLOW TO CLEAR ACROSS PARTS OF SOUTHERN WI THIS MORNING UNTIL LOW
LEVEL WINDS PICK UP THIS AFTN.  ALSO NEED TO KEEP AN EYE ON
EXTENSIVE LOW CLOUD FIELD OVER MOST OF IA INTO NRN MO.  INCREASING S-
SW WNDS IN THE LOW LEVELS MAY PULL THESE CLOUDS INTO PARTS OF SRN WI
THIS AFTN.

WEAK HIGH PRESSURE RIDGE PASSES ACROSS SRN WI TODAY AND EXITS THE
WESTERN GREAT LAKES TONIGHT.  WEAK LOW PRESSURE WILL MOVE ACROSS THE
CONUS/CAN BORDER TNGT RESULTING IN A BURST OF MID-LEVEL WARM AIR
ADVECTION AHEAD OF THE LOW ACROSS WI.  INITIAL SURGE OF MID-LEVEL
MOISTURE ASSOCIATED WITH WAA MOVES ACROSS SRN WI QUICKLY OVERNIGHT
WHILE LOW LEVELS BELOW 5K FEET REMAIN DRY.  INCREASING WEST TO
SOUTHWEST WINDS WL EVENTUALLY PULL DEEPER LOW LEVEL RH BELOW 3K
ACROSS SRN WI LATER IN THE NIGHT. WEAK LAYER Q-VECTOR FORCING ASSOCD
WITH WAA BUT DISJOINTED MOISTURE SO WL HOLD OFF ON ADDING ANY
FLURRIES OR -ZL FOR LATER TNGT.

.SUNDAY - CONFIDENCE...MEDIUM
SHORTWAVE AND ASSOCIATED SFC LOW PROGGD TO SHIFT EASTWARD FROM NEAR
LAKE SUPERIOR INTO THE ERN GRT LAKES REGION. OVERALL MID LEVEL FLOW
BECOMES INCREASINGLY ANTICYCLONIC AS THE DAY WEARS ON. LLVL RH PROGS
SUGGEST SOME DRYING AS THE DAY WEARS ON THOUGH BUFKIT AND MOS
INDICATE LOW LEVEL INVERSION MAY KEEP CLOUD COVER AROUND. BOTH THE
GFS AND NAM SOUNDINGS SHOW QUITE A BIT OF DRY IN THE 550-850
MILLIBAR LAYER. 925 TEMPS MODIFY WITH LOW LEVEL SW WIND FLOW. GUID
TEMPS AND GOING FORECAST SHOW LOW 30S FOR HIGHS. WILL STICK WITH
THAT.

.MONDAY AND MONDAY NIGHT - CONFIDENCE...LOW TO MEDIUM
MID LEVEL TROUGH SHIFTS NORTHEAST FROM CNTRL/SRN PLAINS AND TAKES
ON A NEGATIVE TILT AS VORT MAX PASSES TO OUR SOUTH LATER MONDAY
INTO MONDAY EVENING. THE LOW LEVEL DEVELOPMENT NOT THAT IMPRESSIVE
AS 850 AND SFC CIRCULATIONS LOOK WEAK WITH MORE OF PROGRESSIVE
TROUGH NOTED. HOWEVER SOME WEAK CIRCULATIONS DO DEVELOP AT BOTH
THE SFC AND 850 LATER MONDAY INTO MONDAY EVENING AS THE LOW LEVEL
TROUGH AXIS SHIFTS INTO LWR MI MONDAY EVENING. IN THE WAA REGIME
AHEAD OF THIS SYSTEM IT STILL LOOKS LIKE WE MAY BE DEALING WITH A
MESSY MIXTURE AT THE OUTSET. BUFKIT CONTINUES TO SHOW A PRONOUNCED
LACK OF SATURATION WITHIN THE DENDRITIC GROWTH ZONE FOR MUCH OF
THE DAYTIME HOURS. SOME WARMING OF SFC TEMPS TO ABV FREEZING TEMPS
POSSIBLE DURING THE AFTERNOON WHEN BULK OF PRECIP ARRIVES. SO LOW
LEVEL THERMAL PROFILE WILL BE KEY. HOPEFULLY TEMPS WILL BE ABLE TO
MAKE THE CLIMB TO NON- CRITICAL LEVELS. BUT WILL STILL MENTION
SOME FREEZING RAIN FOR PARTS OF THE AREA IN THE AFTERNOON.
SATURATION IN THE DENDRITIC GROWTH ZONE EVOLVES FOR MONDAY EVENING
AS COLDER AIR WRAPS IN SO THEN PRECIP WILL TRANSITION TO MAINLY
SNOW FOR ALL OF SRN WI. STILL SOME TRACK UNCERTAINTY AND
ASSOCIATED QPF PLACEMENT ISSUES MONDAY NIGHT. THE GEM AND ECMWF
HAVE LESSER QPF AND A MORE NRN SOLUTION WHILE THE GFS AND NAM
SUGGEST SE WI COULD SEE A FEW INCHES OF SNOW ACCUM ONCE THE COLDER
AIR SETTLES IN. FUTURE MODEL RUNS WILL HOPEFULLY CLARIFY THINGS.
HOWEVER GOING WITH HIGH POPS MONDAY AFTERNOON/MONDAY NIGHT LOOKS
REASONABLE.

.TUESDAY - CONFIDENCE...MEDIUM
COLD ADVECTION REGIME IN PLACE WITH LINGERING MID LEVEL CYCLONIC
FLOW. MODELS SHOWING VRY LGT QPF SO CHANCES THERE FOR LIGHT ACCUM
SNOW SHOWERS.

.WEDNESDAY - CONFIDENCE...MEDIUM
850 MILLIBAR THERMAL TROUGH GETS WHISKED OFF TO THE EAST AS
WESTERLY FLOW KICKS IN AND WAA INCREASES. HOWEVER 925 TEMPS SHOW
COLDER AIR IN THE LOWEST LEVELS SLOWER TO RETREAT SO HIGHS REFLECT
THIS AND ARE SUPPORTED BY THE SUPERBLEND GUIDANCE.

.WEDNESDAY NIGHT AND THURSDAY - CONFIDENCE...MEDIUM
SHORTWAVE AND SURFACE LOW RIDE IN FROM THE NORTHWEST AND PASS
LARGELY TO OUR NORTH. THE GEM HAS A MORE WESTERN AND SOUTHERN
TRACK TO THIS FEATURE. BUT THE SUPERBLEND POPS FAVOR THE
CONSENSUS OF THE GFS/ECMWF WITH BRUSHING OUR CWA WITH A LIGHT
ROUND OF QPF. POPS ARE SMALL AT THIS TIME AND WILL LEAVE AS IS
WITH THE ECMWF SHOWING THE BETTER MOISTURE FURTHER NORTH OF SRN
WI.

.FRIDAY - CONFIDENCE...MEDIUM
PROGS ARE SHOWING A SURGE OF WARMER TEMPS WITH WNW 850 FLOW. IN
FACT THE GFS SHOWS TEMPS TO 11C WITH THE ECMWF NOT FAR BEHIND. THE
ECMWF DOES SHOW ANOTHER WAVE RIDING SE IN THE 500 MILLIBAR FLOW
WITH A CHANCE OF RAIN SHOWERS IN THE MORNING. THE GFS SHOWS DRY
AND MILD CONDITIONS. WILL STICK WITH THE QUIET POP REGIME FOR
NOW. SUPERBLEND TEMPS MAY EVENTUALLY NEED A BOOST OVER GOING
VALUES.

&&

.AVIATION/12Z TAFS/...EXPECT -SHSN AND FLURRIES TO DIMINISH ACROSS
SOUTHEAST WI AS DRIER AIR CONTINUES TO GET ENTRAINED IN FROM THE
NORTH AND LOW LEVEL WINDS DIMINISH. MOSTLY VFR CONDITIONS EXPECTED
TODAY BUT WL NEED TO KEEP AN EYE ON LARGE STRATUS FIELD OVER MOST
OF IOWA AND NRN MO. THIS AREA OF LOW CLOUDS NOT BEING PICKED UP
VERY WELL BY MESO MODELS AND SHORT TERM GUIDANCE. LOW LEVEL WINDS
WL INCREASE FROM THE SOUTH- SOUTHWEST AND MAY ADVECT LOW CLOUDS
INTO SRN WI LATE THIS MRNG AND AFTN. NOT ENOUGH CONFIDENCE AT THIS
TIME TO GO WITH LOWER CIGS AT THIS TIME. HOWEVER WL INTRODUCE
LOWER MVFR CIGS LATER TONIGHT AS WEAK LIFT ASSOCIATED WITH MID-
LEVEL WARM AIR ADVECTION MOVES ACROSS WI.

&&

.MARINE...SCATTERED SNOW SHOWERS WILL DIMINISH TO FLURRIES AND END
THIS MORNING AS DRIER AIR CONTINUES TO FEED IN FROM THE NORTH AND
LOW LEVEL WINDS FURTHER DIMINISH. HIGH PRESSURE RIDGE WILL PASS
ACROSS LAKE MI TODAY. TIGHTENING PRESSURE GRADIENT BEHIND THE
DEPARTING HIGH PRESSURE RIDGE LOOKS TO ALLOW WIND GUSTS TO 25 KTS
LATER TNGT INTO SUN MRNG AS LOW PRESSURE PASSES ACROSS LAKE SUPERIOR
REGION. POSTING SMALL CRAFT ADVISORY FOR TONIGHT INTO MON MRNG FOR
HIGHER GUSTS...MOSTLY IN ICE FREE AREAS. UNKNOWN HOW MUCH ICE COVER
REMAINS OVER NEARSHORE WATERS DUE TO CLOUD COVER AND A BIT MORE
WIND OVER THE PAST DAY OR SO.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...COLLAR
Hazardous weather outlook, Jan 22, 3:46 PM CST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CST FRI JAN 22 2016

WIZ046-047-051-052-056>060-062>072-232200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
346 PM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LAKE EFFECT SNOW SHOWERS WILL GRADUALLY TAPER OFF TONIGHT. UP TO
ONE INCH OF SNOW ACCUMULATION IS POSSIBLE. ROADS MAY BECOME
SLIPPERY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

LOW PRESSURE PASSING THROUGH THE REGION WILL PRODUCE ACCUMULATING
SNOW MONDAY AND MONDAY NIGHT...THOUGH SNOW TOTALS AT THIS TIME ARE
EXPECTED TO BE LIGHT. THERE IS A POTENTIAL FOR A PERIOD OF
FREEZING PRECIPITATION MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL REPORTS
WILL BE APPRECIATED ON FRIDAY...AND AGAIN ON MONDAY.

LMZ643>646-232200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.